Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/25634
Type: Artigo de periódico
Title: On the Markovian limit in a kinetic theory for dissipative systems
Author: Madureira, Justino R.
Lauck, Leonardo
Vasconcellos, Áurea R.
Luzzi, Roberto
Abstract: We reconsider a nonlinear quantum kinetic theory which is built within the context of a nonequilibrium statistical ensemble formalism. This is the Nonequilibrium Statistical Operator Method based on a variational principle, namely, the Maximization of the Informational-Statistical Entropy, and referred to as MaxEnt-NESOM. It may be considered as encompassed within the framework of E. T. Jaynes' Predictive Statistical Mechanics. These theory has an ample domain of application covering a large class of experimental conditions. We consider a particular ¾ and quite important ¾ limiting case, consisting in the Markovian approximation. For illustration we applied it to the study of a spin system in interaction with the lattice. The presentation is an extended and detailed version of a Brief Report published in Phys. Rev. E 57, 3637-3640 (1998).
Editor: Sociedade Brasileira de Física
Rights: aberto
Identifier DOI: 10.1590/S0103-97331998000300002
Address: http://dx.doi.org/10.1590/S0103-97331998000300002
http://www.scielo.br/scielo.php?script=sci_arttext&pid=S0103-97331998000300002
Date Issue: 1-Sep-1998
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
S0103-97331998000300002.pdf261.96 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.